# SDR JIKA201808201301

- Difficulty date: August 13, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N112YV
- Make and model: Beech 1900C
- Aircraft serial: UC112
- Aircraft time: 24,643 hours, 33,957 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 1143880009
- Part serial: MX504250
- Condition: Leaking
- Location: Mlg
- Part time: 14 hours, 33 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE CREW SELECTED GEAR DOWN AND THE LANDING GEAR CIRCUIT BREAKER TRIPPED. THE INTRANSIT LIGHTS DID NOT ILLUMINATE.  AFTER RUNNING THROUGH THE CHECKLISTS WITH NO CHANGE, THE CREW MANUALLY PUMPED THE GEAR DOWN AND DECLARED AN EMERGENCY. AIRCRAFT LANDED SAFELY.  MAINTENANCE PERFORMED AN OPS CHECK OF THE LANDING GEAR SYSTEM AND FOUND A DEFECTED POWER PACK WITH HYDRAULIC FLUID LEAKING FROM SELECTOR SOLENOID. MAINTENANCE REMOVED AND INSTALLED A SERVICEABLE POWER PACK.  OPS CHECKED THE LANDING GEAR SYSTEM,  PERFORMED NORMALLY AND THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE. AIRCRAFT PERFORMED AN OPERATIONAL CHECK FLIGHT AND CYCLED LANDING GEAR FIVE TIMES. THE OPERATIONAL CHECK WAS NORMAL.
